# SDR DL72W982652

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bolt
- Condition: Missing
- Location: Nr 3 Le Flap Act
- Component: BACB30GE8D42
- Stage of operation: LD
- Nature of condition: D, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, LEADING EDGE FLAP NR 3 UNSAFE HAD AMBER LIGHT, ON GO-AROUND FLAPS WENT GREEN.  SAFE INDICATION ON LANDING.  AFTER LANDING FLAPS TO 25 DEGREES, FLAP INDICATION WENT TO AMBER.  FOUND ACTUATOR DISCONNECTED FROM FLAP, BOLT MISSING.   DAMAGE TO FLAP CONSISTS OF A 1.75 INCH CROSS SHAPED CRACK.  FLAP (P/N 574703325), REPLACED FLAP AND REPLACED ACTUATOR AS PRECAUTIONARY.
